Yang, Dandan and Li, Gang (2009) Solvability for second order nonlinear impulsive boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (41). pp. 1-11. ISSN 1417-3875
|
Text
p394.pdf Download (125kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p394.pdf
| Item Type: | Article |
|---|---|
| Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
| Depositing User: | Kotegelt Import |
| Date Deposited: | 21 Mar 2015 10:30 |
| Last Modified: | 21 Mar 2015 10:30 |
| URI: | http://real.mtak.hu/id/eprint/23057 |
Actions (login required)
![]() |
Edit Item |




